Algebraic Characterizations of Graph Regularity Conditions
- 132 Downloads
It is well-known that a connected finite simple graph is regular if and only if the all-ones matrix spans an ideal of its adjacency algebra. We show that several other graph regularity conditions involving pairs and triples of vertices also have ideal theoretic characterizations in some appropriate algebras.
KeywordsData Structure Information Theory Regularity Condition Discrete Geometry Simple Graph
Unable to display preview. Download preview PDF.
- Biggs, N. 1993Algebraic Graph TheoryCambridge University PressCambridge2nd ed.Google Scholar
- B. Curtin and K. Nomura, 1-Homogeneous, pseudo 1-homogenous, and 1-thin distance-regular graphs J. Combin. Theory Ser. B., to appear.Google Scholar
- C. Delorme, Régularité métrique forte, Rapport de Rechere No. 156 Univ. Pais Sud, Orsay (1983).Google Scholar
- P. Terwilliger, The subconstituent algebra of an association scheme, J. Alg. Combin. (Part I) Vol. 1 (1992) pp. 363–388; (Part II) Vol. 2 (1993) pp. 73--103; (Part III) Vol. 2 (1993) pp. 177--210.Google Scholar